# SDR UPS01834624

- Difficulty date: December 27, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FS 1160 L34L-L35L Z-FITTING IS CORRODED.  REMOVED CORRODED FITTING, RECD NEW ONE ACQUIRED MAT ID FOR REPAIR ANGLES AND FABED ALODINED AND PRIMED ALL BARE AREAS AND INSTALLED FITTING AND REPAIR (REF) DC8 SRM 53-2-0, 51-1-8, 51-1-20D.
